# SDR AALA201905319004

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 66,339 hours, 29,871 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE WARNING FOR APPROXIMATELY 3 SECONDS. NO SMOKE FOUND IN ANY LAVATORY, BUT SUSPECTED PASSENGER IN FIRST CLASS LAVATORY OF VAPING. MAINTENANCE PERFORMED BITE CHECKS OF SMOKE DETECTOR CONTROL UNIT PER AMM 26-17-00, NO DEFECTS NOTED.
